Thyroid UK

Symptom overload

Hi,

Years ago i lost alot of my hearing in my left ear. I had an mri and was told i had nerve damage.. My hearing has got alot worse in that ear and i have alot of tinitus. Last night the noises went on and on, loud noises make me feel terrible. I have alot of fullness feelings in that ear that is not relieved from having wax removed.

I have read that Hashimotos can cause tinitus and i wondered if anyone knows if it can cause deafness. I keep getting these pointless diangnosis such as nerve damage, but what from and why, and no treatment.

Thanks

Christine

5 Replies
oldestnewest

Hypo most definately can cause deafness. How are your hormone levels?

From what you say I would think your are probably low in B12 and magnesium. Have you had these tested? If this is the case, you can easily supplement them yourself. But do take a B complex with a any dose of B12 because they all work together.

Also, consider getting your zinc and vit D tested because all these things need to be optimal. Otherwise all sorts of symptoms can arise.

Hugs, Grey

Reply

Thank, still trying to get right balance with thyroid meds.

Take vid D but not others.

Reply

Low vit B12 can also affect your hearing. It would be a very good idea to get an idea of your level - more than likely to be low - and supplement. Vit B12 is so important!

Reply

Thanks...i do need to get my head round all the vitamins and take them which i am too good at.

Reply

If you take supplement B12, don't forget that you need to take a B complex with it, because they all work together.

Reply

You may also like...